CureZone   Log On   Join
Not sure what to do next
 
zena2 Views: 1,659
Published: 10 years ago
 

Not sure what to do next


I abruptly got allergic symptoms to all foods after going on 2 rounds of Antibiotics 3 months ago. I was also on many rounds before that for unconfirmed Lymes.
I almost immediately went on anticandida diet, P&B shakes, probiotics, caprol. I was getting severe allergic reactions to everything ingested including those things. Went off them and on to Diflucan for over a month. I started out with severe leaky gut (mucous in stools). Now, I stopped everything for the last few weeks and have added L-Glutamine for leaky gut slowly because I have rapid heart rate reaction to this too.
My problem is that I react to everything I ingest in one way or the other
The reactions vary from itchy rash and slight anxiety to extreme emotional issues, mainly anxiety, itchy rash, flushing, tightness in chest, rapid heart rate. These reactions usually start am hour after eating and can last from one hour to several hours.
I'm not sure what to do next? Id really appreciate suggestions.
It's so hard to live like this.
I'm also on meds and I'm reacting to those as well.





 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.578 sec, (1)